TitleSymmetry-respecting real-space renormalization for the quantum Ashkin-Teller model
Publication TypeJournal Article
Year of Publication2015
AuthorsO'Brien A, Bartlett SD, Doherty AC, Flammia ST
JournalPhysical Review E
Volume92
Issue4
Date PublishedJan-10-2015
ISSN1539-3755
URLhttp://link.aps.org/doi/10.1103/PhysRevE.92.042163
DOI10.1103/PhysRevE.92.042163
Short TitlePhys. Rev. E

Want to find out more about the weird world of quantum physics? Sign up for our newsletter or follow us on social media. To ask a question use the #AskEQuS hashtag or send us a Facebook message. 

Get regular updates on quantum physics and the people behind the research

Subscribe

Major funding support

Australian Research Council Logo